CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Decay properties for inhomogeneous heat-conducting magnetohydrodynamic equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2022, 页码: 26
Authors:  Han, Pigong;  Lei, Keke;  Liu, Chenggang;  Wang, Xuewen
Favorite  |  View/Download:38/0  |  Submit date:2022/04/29
decay  incompressible heat-conducting flows  inhomogeneous  
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:53/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
State feedback stabilization of generic logic systems via Ledley antecedence solution 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 11
Authors:  Jia, Yingzhe;  Cheng, Daizhan;  Feng, Jun-e
Favorite  |  View/Download:47/0  |  Submit date:2021/10/26
Boolean control networks  Ledley antecedence solutions  state feedback stabilization  semitensor product  
On global classical solutions to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Lu, Boqiang;  Wang, Yixuan;  Wu, Yuhang
Favorite  |  View/Download:68/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  density-dependent viscosity  global classical solutions  large-time behavior  vacuum  
Existence of smooth solutions for the compressible barotropic Navier-Stokes-Korteweg system without increasing pressure law 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Huang, Feimin;  Hong, Hakho;  Shi, Xiaoding
Favorite  |  View/Download:91/0  |  Submit date:2020/05/24
compressible Navier-Stokes-Korteweg system  existence  uniqueness  Van der Waals gas  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:109/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:114/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
Asymptotic computation for transient heat conduction performance of periodic porous materials in curvilinear coordinates by the second-order two-scale method 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 14, 页码: 5109-5130
Authors:  Ma, Qiang;  Li, Zhihui;  Yang, Zihao;  Cui, Junzhi
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
SOTS asymptotic analysis  transient heat conduction  porous materials  curvilinear coordinates  coordinate transformation  
A kind of non-traditional biomanipulation model with constant releasing fish 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 13, 页码: 4727-4737
Authors:  Guo, Hongjian;  Chen, Lansun;  Song, Xinyu
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
ecological ecosystem model  biological control  extinction  permanence  stability  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:284/68  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation